Auxifen Ibuprofen 5% Gel 35g

Auxifen Ibuprofen 5% Gel 35g

Auxifen Ibuprofen 5% Gel 35g

£3.29 Save: £0.50 RRP: £3.79

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Auxifen
Code: 4037149
Weight: 50g (includes packaging)

Description

Auxifen Ibuprofen Gel 5% w/w is effective for the relief of pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.

Directions

For adults, the elderly and children over 14 years:

Apply 1 - 4cm of gel up to 3 times a day.

Do not use more often than every 4 hours.

Warnings

Keep out of the sight and reach of children.

Do not use if you are allergic to any of the ingredients.

Do not use if you are more than 6 months pregnant or if you are breast feeding.

Consult your doctor before use if you are taking aspirin or any other painkillers.

Ingredients

Active Ingredient: Ibuprofen 5% w/w.

Also contains: Purified Water, Ethanol, Propylene Glycol, Diisopropanolamine, Carbomer.

You may also like